Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: paxil user/withdrawals?

Posted by katia on February 26, 2004, at 12:25:59

In reply to Re: paxil user/withdrawals? katia, posted by francesco on February 26, 2004, at 9:57:29

Hi Francesco (and others)
But did the paxil make you gain weight? Why did the WB not work for you?

Trileptal - well it's only been four days. I'm taking less Seroquel and sleeping thru' the night. I'm quite an emotional wreck however - everything makes me on the verge of tears - supersensitive. Like I saw a dog in the road yesterday who had fallen out of a truck and was just sitting/lying in the middle of the hwy. I stopped and put my hazards on and was yelling at everyone to stop. Some guy led him off of the road and his sweet little bloody legs were shaking. I lost it. It was so disturbing to me - so sad. even though the dog was probably ok.
It is right before my period too. I don't know - I'm not as stable as before and since starting the trileptal, I'm still an emotional wreck - just maybe a teensy bit less of an agitated one.
No, cognitive blunting so far. No s/e effects at all in fact.

We'll see. I think i really need an AD. And that is what I'm researching now before going to pdoc in a week. I don't need to gain anymore weight and I don't need to be agitated. I need some anxiety quelled. So what should it be?

Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:317434
URL: http://www.dr-bob.org/babble/20040223/msgs/317904.html